You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Global Inductive Definability
Jon Barwise and Yiannis N. Moschovakis
The Journal of Symbolic Logic
Vol. 43, No. 3 (Sep., 1978), pp. 521-534
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2273529
Page Count: 14
You can always find the topics here!Topics: Inductive definitions, Logical theorems, Definability, Verifiability, Mathematical rings, Mathematical theorems, Predicate logic, Admissible sets, Transcendentals, Algebra
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show that several theorems on ordinal bounds in different parts of logic are simple consequences of a basic result in the theory of global inductive definitions.
The Journal of Symbolic Logic © 1978 Association for Symbolic Logic